| Model Number |
MC2-5090S |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that a revision procedure was performed.As per the reporter, the rod had an end cap failure.No patient adverse event was reported.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
Visual inspection of the return device revealed the distraction rod was fully retracted.X-ray images of the internal components show no damage and confirm the rod was fully retracted.Additionally, x-ray images of the internal components revealed the threaded cap was seated properly between the distraction rod and the housing tube.The rod was functionally tested; during testing the rod was able to be distracted and retracted with the external remote controller (erc) as well as the manual distractor.The length as received was measured at 228.12 mm.The minimum and maximum lengths were measured at 228.22 mm and 275.88 mm respectively, giving a total stroke measurement of 47.66 mm, which meets the specification.Distraction force testing was measured at 48.35lbs, which meets the 40lbs = force = 125lbs specification.Therefore, the reported failure mode could not be confirmed.A review of the dhr documents indicated that the rod has been manufactured by the specified requirements at that time and met all of the required quality inspections before shipment.